# SDR ALG2006F00030

- Difficulty date: March 17, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Skrsky S76A
- Aircraft serial: 760217
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, NR 2 ENGINE OIL PRESSURE STARTED FLUCTUATING.  AC LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED ENGINE AND INSTALLED SERVICEABLE ENGINE DUE TO HIGH OIL CONSUMPTION.  (K)
